# SDR SWAA120609

- Difficulty date: January 26, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 32,762 hours, 18,117 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT WHEEL WELL BULKHEAD CRACKED AT BS 663, LBL 20.  REPAIRED BULKHEAD PER EA.
